Oklahoma, 2013Tornado and Hail in Oklahoma, August 7 to 8, 2013
August 7 to 8, 2013 · NWS AMA · 19 events in 3 counties and zones
The combination of a moderately unstable atmosphere, decent deep layer shear, and the presence of a stalled frontal boundary led to a severe weather outbreak during the evening and overnight hours of the 7th. The 6 PM CST upper air soundings out of Amarillo, Texas and Dodge City, Kansas showed surface based instability between 1700 and 2500 J/kg with deep layer shear around 32 kt across the…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $19,000
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The combination of a moderately unstable atmosphere, decent deep layer shear, and the presence of a stalled frontal boundary led to a severe weather outbreak during the evening and overnight hours of the 7th. The 6 PM CST upper air soundings out of Amarillo, Texas and Dodge City, Kansas showed surface based instability between 1700 and 2500 J/kg with deep layer shear around 32 kt across the Oklahoma Panhandle. As daytime heating maximized during the early afternoon discrete thunderstorms began developing across the western Texas and Oklahoma Panhandle. After briefly moving to the north these discrete thunderstorms turn to the right and began moving to the east across the panhandle. These discrete thunderstorms would produce hail across the Oklahoma Panhandle up to the size of baseballs. One discrete thunderstorm over eastern Texas County and western Beaver County developed near enough to the stationary boundary for the additional low level wind shear to help develop a brief tornado. The tornado lasted less than ten minutes and the parent thunderstorms quickly diminished as it moved eastward into Beaver County. By 7 PM CST, discrete thunderstorms over the western Oklahoma Panhandle began forming into a squall line. This line would go on to traverse the Oklahoma Panhandle producing 60 to 70 mph gusts and ping pong ball size hail before entering western Oklahoma by midnight of the 8th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Aug 7, 1:54 PM CST, 2 hours 16 minutes earlier.
Area forecast discussion, Aug 7, 1:54 PM CST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
254 PM CDT WED AUG 7 2013
.DISCUSSION...
INSTABILITY...SURFACE BOUNDARIES AND UPPER LEVEL SUPPORT WILL
ALL HELP TO PRODUCE SHOWERS AND THUNDERSTORMS ACROSS THE
PANHANDLES TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH
STRONG GUSTY WINDS AND HAIL THE MAIN THREATS. HEAVY RAIN MAY ALSO
CAUSE SOME FLOODING ISSUES...BUT THE STORMS WILL BE MOVING A LITTLE
FASTER THAN THE LAST COUPLE OF DAYS.
SEVERAL SURFACE BOUNDARIES WILL LIKELY HELP CONVECTION TO FIRE
AGAIN THURSDAY BEFORE THE COLD FRONT MOVES SOUTH. SHOWERS AND
THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION AS AN
UPPER LEVEL SHORT WAVE TROUGH MOVES ACROSS THE AREA AND
COMBINES WITH THE MOISTURE...INSTABILITY AND SURFACE
BOUNDARIES.
THE FLOW ALOFT SHOULD STILL BE STRONG ENOUGH FRIDAY AND
SATURDAY TO PULL MOUNTAIN CONVECTION THIS WAY. OTHERWISE...ANY
LEFTOVER OUTFLOW BOUNDARIES WILL LIKELY FIRE CONVECTION AS
WELL.
SUNDAY MAY BE A DOWN DAY FOR CONVECTION AS THE UPPER HIGH
SHIFTS WEST OVER WEST TEXAS FOR A DAY...SO WILL LEAVE THIS DAY
DRY.
THE UPPER HIGH MOVES BACK OVER THE SOUTHERN ROCKIES BY MONDAY WHICH
WILL PUT THE PANHANDLES IN NORTHWEST FLOW. THIS FLOW WILL
AGAIN BRING SHOWERS AND THUNDERSTORMS BACK INTO THE REGION.
MODELS DO NOT AGREE ON THE MOVEMENT OF THE COLD FRONT OVER THE NEXT
DAY TO DAY AND A HALF. FOR NOW HAVE GONE WITH THE GFS AS IT SEEMS TO
HANDLE CURRENT SITUATION THE BEST.
&&
.FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
THIS WEEKEND GIVEN THE RAIN CHANCES AND THE FACT THAT LOWEST RELATIVE
HUMIDITY VALUES SHOULD REMAIN ABOVE 20 PERCENT.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 67 90 63 84 62 / 50 20 20 20 20
BEAVER OK 70 85 65 83 63 / 70 40 40 20 20
BOISE CITY OK 64 85 60 78 60 / 70 40 30 20 20
BORGER TX 69 92 67 86 66 / 50 20 30 20 20
BOYS RANCH TX 68 94 66 86 64 / 50 20 30 20 20
CANYON TX 67 92 65 86 63 / 40 20 20 20 20
CLARENDON TX 70 96 67 86 65 / 40 20 20 20 20
DALHART TX 64 87 62 81 60 / 60 30 30 20 20
GUYMON OK 67 86 65 81 61 / 70 40 30 20 20
HEREFORD TX 65 92 64 85 62 / 40 20 20 20 20
LIPSCOMB TX 70 90 66 82 63 / 60 30 30 20 20
PAMPA TX 67 90 64 81 63 / 50 20 20 20 20
SHAMROCK TX 69 96 69 88 64 / 50 20 20 20 20
WELLINGTON TX 70 101 70 91 67 / 50 20 20 20 20
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.
&&
03/15
Hazardous weather outlook, Aug 7, 2:35 PM CST, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
335 PM CDT WED AUG 7 2013
OKZ001>003-TXZ001>020-081100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
335 PM CDT WED AUG 7 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.
.DAY ONE...TONIGHT.
THUNDERSTORMS WILL BE POSSIBLE ACROSS THE PANHANDLES. SOME OF THE
STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND FLASH
FLOODING THE MAIN THREATS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE PANHANDLES THURSDAY
THROUGH SATURDAY AND AGAIN MONDAY AND TUESDAY. A FEW STORMS MAY BE
SEVERE DURING THIS TIME PERIOD...WITH LARGE HAIL AND DAMAGING WINDS
THE PRIMARY HAZARDS. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE
WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING.
.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION IS POSSIBLE TONIGHT.
GOEHRING
In the hours before
Special weather statement, Aug 7, 3:36 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
436 PM CDT WED AUG 7 2013
TXZ006-011-072230-
HARTLEY TX-OLDHAM TX-
436 PM CDT WED AUG 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OLDHAM AND
SOUTHWESTERN HARTLEY COUNTIES UNTIL 530 PM CDT...
AT 434 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES NORTH OF GLENRIO...OR 16 MILES SOUTHEAST
OF NARA VISA...MOVING NORTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN OLDHAM COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3549 10305 3573 10294 3561 10264 3528 10291
3534 10305
TIME...MOT...LOC 2136Z 207DEG 10KT 3540 10296
SCHNEIDERSpecial weather statement, Aug 7, 3:46 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
446 PM CDT WED AUG 7 2013
OKZ001-072245-
CIMARRON OK-
446 PM CDT WED AUG 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CIMARRON COUNTY UNTIL 545
PM CDT...
AT 442 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES WEST OF BOISE CITY...MOVING NORTH AT 10
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
BOISE CITY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3700 10234 3664 10249 3668 10271 3700 10268
TIME...MOT...LOC 2146Z 192DEG 9KT 3675 10258
SCHNEIDER/
Event by event
11 thunderstorm wind, 7 hail, 1 tornado. Local standard time, as filed.
Hail, Cimarron
- When
- August 7, 4:10 PM CST to 4:12 PM CST
- Where
- Cimarron County, 3.83 mi NNW of Boise City to 4.9 mi N of Boise City
- Measured
- 2.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.780, -102.550
A discrete thunderstorm developed across western Cimarron County during the early evening hours of the 7th. The thunderstorm quickly intensified and after initially on a northward track the storm turned to the east. the Cimarron County Emergency Manager reported at the thunderstorm produced baseball size hail (2.75 inches) 4 miles north-northwest of Boise City (Cimarron County). After producing this hail the thunderstorm continued moving to the east before dissipating over western Texas County.
Thunderstorm Wind, Cimarron
- When
- August 7, 4:50 PM CST to 4:52 PM CST
- Where
- Cimarron County, 2.98 mi SSE of Boise City
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.690, -102.500
A developing squall line moved into the western Oklahoma Panhandle during the early evening hours of the 7th. The Oklahoma Mesonet site 3 miles south-southeast of Boise City (Cimarron County) reported a 63 mph thunderstorm wind gust as the squall line moved overhead. This squall line would go on to move eastward across the entire panhandle.
Hail, Cimarron
- When
- August 7, 5:04 PM CST to 5:06 PM CST
- Where
- Cimarron County, 2.65 mi W of Keyes to 7.51 mi NE of Boise City
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.813, -102.297
A discrete thunderstorm developed across western Cimarron County during the early evening hours of the 7th. The thunderstorm quickly intensified and after initially on a northward track the storm turned to the east. A local law enforcement officer 7 miles west of Keyes (Cimarron County) reported golf ball size hail (1.75 inches). After producing this hail the thunderstorm continued moving to the east before dissipating over western Texas County.
Hail, Cimarron
- When
- August 7, 5:15 PM CST to 5:17 PM CST
- Where
- Cimarron County, 1.11 mi SW of Keyes to 0.74 mi SSE of Keyes
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 36.811, -102.266
A discrete thunderstorm developed across western Cimarron County during the early evening hours of the 7th. The thunderstorm quickly intensified and after initially on a northward track the storm turned to the east. As the thunderstorm moved over the town of Keyes (Cimarron County), a Cimarron County Sheriff's Deputy reported golf ball size hail (1.75 inches) in town. After producing this hail the thunderstorm continued moving to the east before dissipating over western Texas County.
Hail, Cimarron
- When
- August 7, 5:29 PM CST to 5:30 PM CST
- Where
- Cimarron County, 0.93 mi SW of Keyes to 0.81 mi SSE of Keyes
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.809, -102.260
A discrete thunderstorm developed across western Cimarron County during the early evening hours of the 7th. The thunderstorm quickly intensified and after initially on a northward track the storm turned to the east. As the thunderstorm moved over the town of Keyes (Cimarron County), a Cimarron County Sheriff's Deputy reported golf ball size hail (1.75 inches) in town. After producing this hail the thunderstorm continued moving to the east before dissipating over western Texas County.
Hail, Cimarron
- When
- August 7, 5:30 PM CST to 5:32 PM CST
- Where
- Cimarron County, 0.96 mi SSW of Keyes to 0.91 mi SSE of Keyes
- Measured
- 2.75 in hail
- Property damage
- $16,000
- Reported by
- Law Enforcement
- Coordinates
- 36.809, -102.260
A discrete thunderstorm developed across western Cimarron County during the early evening hours of the 7th. The thunderstorm quickly intensified and after initially on a northward track the storm turned to the east. As the thunderstorm moved over the town of Keyes (Cimarron County), a Cimarron County Sheriff's Deputy reported baseball size hail (2.75 inches) broke out 8 county vehicle windshields. After producing this hail the thunderstorm continued moving to the east before dissipating over western Texas County.
Hail, Texas
- When
- August 7, 6:07 PM CST to 6:09 PM CST
- Where
- Texas County, 3.1 mi SSW of Tyrone to 4 mi NNE of Baker
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.909, -101.093
A discrete thunderstorm developed over the eastern portion of Texas County during the early evening hours of the 7th. The thunderstorm quickly intensified and slowly moved eastward across the county. A trained storm spotter reported that the thunderstorm produced ping pong size hail (1.50 inches) 3 miles southeast of the town of Tyrone (Texas County) and a funnel cloud. The thunderstorm continued a slow eastward track across Texas County before entering Beaver County shortly before 7 PM CST.
Thunderstorm Wind, Texas
- When
- August 7, 6:25 PM CST to 6:26 PM CST
- Where
- Texas County, Baker
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 36.870, -101.020
A discrete thunderstorm developed over the eastern portion of Texas County during the early evening hours of the 7th. The thunderstorm quickly intensified and slowly moved eastward across the county. A member of the public in the town of Baker (Texas County) reported that a wind gust produced by the thunderstorm caused roof damage to a farm building. After producing this damage the thunderstorm continued a slow eastward track across Texas County before entering Beaver County shortly before 7 PM CST.
Hail, Texas
- When
- August 7, 6:34 PM CST to 6:36 PM CST
- Where
- Texas County, 2.85 mi SSW of Tyrone to 2.85 mi NNE of Baker
- Measured
- 1.5 in hail
- Reported by
- Emergency Manager
- Coordinates
- 36.910, -101.082
A discrete thunderstorm developed over the eastern portion of Texas County during the early evening hours of the 7th. The thunderstorm quickly intensified and slowly moved eastward across the county. The Texas County Emergency Manager reported that the thunderstorm produced ping pong ball size hail (1.50 inches) 3 miles north-northwest of Baker (Cimarron County). After producing this hail the thunderstorm continued a slow eastward track across Texas County before entering Beaver County shortly before 7 PM CST.
Thunderstorm Wind, Cimarron
- When
- August 7, 6:35 PM CST to 6:37 PM CST
- Where
- Cimarron County, 2.98 mi SSE of Boise City
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.690, -102.500
A squall line moved across the Oklahoma Panhandle during the late night hours of the 7th. As the squall line moved across Cimarron County, the Oklahoma Mesonet site 3 miles south-southeast of Boise City (Cimarron County) reported a 64 mph thunderstorm wind gust. The squall line continued to move to the east after producing this gust and exited the panhandle by midnight of the 8th.
Tornado, Beaver
- When
- August 7, 6:36 PM CST to 6:42 PM CST
- Where
- Beaver County, 3.5 mi WSW of Turpin
- Rating
- EF0
- Path length
- 0.11 mi
- Path width
- 25 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 36.851, -100.939
A weak EF0 tornado touched down 3.5 miles west-southwest of Turpin, Oklahoma during the evening hours of the 7th. A supercell thunderstorm spawned the tornado, which lasted for 6 minutes but produced no damage. The maximum wind speed was estimated to be 65 mph.
Thunderstorm Wind, Texas
- When
- August 7, 8:00 PM CST to 8:02 PM CST
- Where
- Texas County, 1.66 mi E of Goodwell
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.600, -101.600
A squall line moved across the Oklahoma Panhandle during the late night hours of the 7th. As the squall line moved across Texas County, the Oklahoma Mesonet site 2 miles east of Goodwell (Texas County) reported a 66 mph thunderstorm wind gust. The squall line continued to move to the east after producing this gust and exited the panhandle by midnight of the 8th.
Thunderstorm Wind, Texas
- When
- August 7, 8:05 PM CST to August 8, 8:06 PM CST
- Where
- Texas County, 1.66 mi E of Goodwell
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.600, -101.600
A squall line moved across the Oklahoma Panhandle during the late night hours of the 7th. As the squall line moved across Texas County, the Oklahoma Mesonet site 2 miles east of Goodwell (Texas County) reported a 68 mph thunderstorm wind gust. The squall line continued to move to the east after producing this gust and exited the panhandle by midnight of the 8th.
Thunderstorm Wind, Texas
- When
- August 7, 8:30 PM CST to 8:31 PM CST
- Where
- Texas County, 0.88 mi SW of Hooker
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.860, -101.230
A squall line moved across the Oklahoma Panhandle during the late night hours of the 7th. As the squall line moved across Texas County, the Oklahoma Mesonet site 1 mile west of Hooker (Texas County) reported a 65 mph thunderstorm wind gust. The squall line continued to move to the east after producing this gust and exited the panhandle by midnight of the 8th.
Thunderstorm Wind, Texas
- When
- August 7, 8:32 PM CST to 8:33 PM CST
- Where
- Texas County, 2.35 mi NNE of Hooker
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Broadcast Media
- Coordinates
- 36.900, -101.200
A squall line moved across the Oklahoma Panhandle during the late night hours of the 7th. As the squall line moved across Texas County, the KVII Schoolnet site at Hooker Junior High School 3 miles north-northeast of Hooker (Texas County) reported a 59 mph thunderstorm wind gust. The squall line continued to move to the east after producing this gust and exited the panhandle by midnight of the 8th.
Thunderstorm Wind, Texas
- When
- August 7, 8:35 PM CST to 8:36 PM CST
- Where
- Texas County, 0.88 mi SW of Hooker
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.860, -101.230
A squall line moved across the Oklahoma Panhandle during the late night hours of the 7th. As the squall line moved across Texas County, the Oklahoma Mesonet site 1 mile west of Hooker (Texas County) reported a 65 mph thunderstorm wind gust. The squall line continued to move to the east after producing this gust and exited the panhandle by midnight of the 8th.
Thunderstorm Wind, Texas
- When
- August 7, 8:40 PM CST to 8:41 PM CST
- Where
- Texas County, 0.88 mi SW of Hooker
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.860, -101.230
A squall line moved across the Oklahoma Panhandle during the late night hours of the 7th. As the squall line moved across Texas County, the Oklahoma Mesonet site 1 mile west of Hooker (Texas County) reported a 60 mph thunderstorm wind gust. The squall line continued to move to the east after producing this gust and exited the panhandle by midnight of the 8th.
Thunderstorm Wind, Beaver
- When
- August 7, 9:34 PM CST to 9:35 PM CST
- Where
- Beaver County, Turpin
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.870, -100.880
A squall line moved across the Oklahoma Panhandle during the late night hours of the 7th. As the squall line moved into Beaver County, the Beaver County Emergency Manager reported an estimated 60 mph thunderstorm wind gust in the town of Turpin (Beaver County). The squall line continued to move to the east after producing this gust and exited the panhandle by midnight of the 8th.
Thunderstorm Wind, Beaver
- When
- August 7, 10:08 PM CST to 10:09 PM CST
- Where
- Beaver County, 0.69 mi S of Beaver
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $200
- Reported by
- Emergency Manager
- Coordinates
- 36.810, -100.520
A squall line moved across the Oklahoma Panhandle during the late night hours of the 7th. As the squall line moved across Beaver County the county Emergency Manager reported that 3 to 4 inch diameter tree branches were blown down in the town of Beaver (Beaver County). The squall line continued to move to the east after producing this damage and exited the panhandle by midnight of the 8th.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in California, August 7 to 12, 201312 injured · $7.0 million · 1 event
- Flash Flooding and Damaging Winds in Tennessee, August 7 to 9, 2013$61 million · 52 kt wind · 14 events
- Flash Flooding and Flood in Arkansas, August 7 to 8, 2013$5.7 million · 1.75 in hail · 20 events
- Tornado and Hail in Ohio, August 7, 2013$72,000 · EF1 · 10 events
- Damaging Winds in Michigan, August 7, 2013$200,000 · 61 kt wind · 3 events
- Flash Flooding in Georgia, August 7, 2013$130,000 · 10 events
- Flash Flooding in North Carolina, August 7, 2013$70,000 · 2 events
- Tornado and Damaging Winds in Texas, August 7, 2013$60,000 · EF0 · 4 events
- Flash Flooding in Kentucky, August 7 to 8, 2013$49,000 · 7 events
- Flash Flooding and Flood in Oklahoma, August 7 to 8, 2013$35,000 · 1.75 in hail · 12 events
- Damaging Winds in Michigan, August 7, 2013$43,000 · 61 kt wind · 6 events
- Hail in South Dakota, August 7, 2013$50,000 · 1.75 in hail · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 475277, 475278, 475279, 475280, 475281, 475282, 475283, 475284, 475285, 475286, 475275, 475287, 475288, 475289, 475290, 475291, 475292, 475293, 475276.